# SDR VTZA96149

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 906
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: 91SE16
- Condition: Broken Wire
- Location: Baggage Pod
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6151 - IAD-PHF - DURING TAKEOFF, RETURNED TO IAD DUE TO POD DOOR WARNING CAPTION ILLUMINATED ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI 03741 IAW MEL 52-1.  MX LATER CLEARED DMI 03741 ON 4-4-96 BY REPAIRING THE WIRE TO THE AFT MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
